# SDR CA120529005

- Difficulty date: May 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 12,280 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Condition: Reads High
- Location: Fuel Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PRESSURE SIDE OF GAUGE STICKS AT THE HIGHER SETTINGS TAPPING ON GAUGE BRINGS IT BACK TO NORMAL READINGS.
